# SDR SWAA2024121661242

- Difficulty date: November 18, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N8517F
- Make and model: Boeing 737-8H4
- Aircraft serial: 63594
- Aircraft time: 26,450 hours, 13,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#12 A-043 CABIN FLOOR STRUCTURE AFT WET AREA 'T' CAP CORRODED AROUND DOMENUT HOLE STA 986 RBL 42 WL 208<[01] 04 - REPAIRED FLOOR BEAM UPPER T CHORD AT STA 986; RBL 42 AND WL 208 PER [SRM 53-70-51-2R-6-B00676 (REPAIR 6 - SECTION 47 - SMALL CORROSION DAMAGE ON THE UPPER CHORD OF THE FLOOR BEAM AT STA 986.5 - PERMANENT)];[02] COMPLETE;[03] COMPLETE  AUDIT C/W
